# SDR RRXA991350

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, ATTACH ANGLE, FRAME AT STA 360, AFT SIDE ABOVE BETWEEN LONGERONS 31 RIGHT AND LONGERON 29 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE IAW FAA APPROVED TENNESSEE TECHNIDAL SERVICES DER ENGINEERING SKETCH NR 99-085.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
